MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS .091IN ID X 90CM-US; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS .091IN ID X 90CM-US; CATHETER, PERCUTANEOUS
Catalog Number INC-11196-90
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, when removing from patient the subject catheter tip was unraveled/deconstructed.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date ¿ added.D4 gtin ¿ added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.H4 manufacturing date ¿ added.Based on the results of the dhr (device history record) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.During visual inspection, the subject catheter shaft was seen to be kinked/bent.There was a dried blood noted in the shaft.The catheter shaft was seen to be broken/fractured 54 and 82 cm from the hub.The functional inspection, not carried out due to the damage noted.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the catheter unraveled/deconstructed during removal from the patient.During analysis the catheter shaft was seen to be kinked/bent.There was a dried blood noted in the shaft.The catheter shaft was seen to be broken/fractured 54 and 82cm from the hub.It is probable that the catheter tip was subjected to tensile forces during removal.Additionally, unknown anatomical factors may have contributed to the observed failure.In addition, dried procedural fluid was observed, which may be indicative of insufficient flushing.An assignable cause of procedural factors will be assigned to as reported ¿catheter tip broken/fractured during use¿ as well as analyzed ¿catheter shaft kinked/bent¿, ¿catheter shaft broken/fractured during use¿ and ¿catheter tip broken/fractured during use¿ as the complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
AXS INFINITY LS PLUS .091IN ID X 90CM-US
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer (Section G)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23632598
Report Number3008853977-2025-00028
Device Sequence Number10291967
Product Code DQY
UDI-Device Identifier07613327459203
UDI-Public(01)07613327459203(17)261103(10)22954-01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINC-11196-90
Device Lot Number22954-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown